# SDR ABXA050237

- Difficulty date: September 7, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 60,954 hours, 38,090 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9923409501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD MAIN FRAME CRACKED AT FORWARD AND AFT FLANGE POINTS G & J.  MAIN FRAME REQUIRES REPLACEMENT PER NEA53400100-002-30 AND ES00914.  REMOVED AND REPLACED LEFT FORWARD MAIN FRAME IAW EA 53400321-001-3.
